# SDR SIMA20210803001

- Difficulty date: August 3, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 39,524 hours, 34,470 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR EMREGENCY FLASHLIGHT NOT WORKING PROPERLY-C/A-RAR EMERGENCY FLASHLIGHT ASSY IAW EMB 145 AMM 33-50-16. NO FURTHER DEFECTS NOTED AT THIS TIME.
